Orthogonalkompakte Teilmengen topologischer Vektorverbände.

Burkhard Kühn

Manuscripta mathematica (1980/81)

  • Volume: 33, page 217-226
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Kühn, Burkhard. "Orthogonalkompakte Teilmengen topologischer Vektorverbände.." Manuscripta mathematica 33 (1980/81): 217-226. <http://eudml.org/doc/154748>.

author = {Kühn, Burkhard},
journal = {Manuscripta mathematica},
keywords = {vector lattice; solid hull; orthogonally compact; disjoint sequences},
pages = {217-226},
title = {Orthogonalkompakte Teilmengen topologischer Vektorverbände.},
url = {http://eudml.org/doc/154748},
volume = {33},
year = {1980/81},

AU - Kühn, Burkhard
TI - Orthogonalkompakte Teilmengen topologischer Vektorverbände.
JO - Manuscripta mathematica
PY - 1980/81
VL - 33
SP - 217
EP - 226
KW - vector lattice; solid hull; orthogonally compact; disjoint sequences
UR - http://eudml.org/doc/154748
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.